Q. Ringing sounds in the ear. Taking Neomycin. But no relief yet.

Answered by Dr. Vaishali Mehta and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Ringing In Ears or Tinnitus? We have medical experts to help you right away. Ask a Doctor Now »
 

Dear doctor,

I am hearing ringing sounds in the ear. It is three weeks now. I consulted a doctor and he said that everything looks normal but gave me Neomycin and I still have the ringing.


Related Questions:
Is surgery necessary for a nasal polyp?
My tinnitus has worsened. What is my chance of recovery?
Tinnitus - ringing sounds in the ears
 

Dr. Vaishali Mehta
MBBS., DLO., DNB
Otolaryngology (E.N.T

Hi,

Welcome to icliniq.com.

I understand your concern regarding ringing sounds in the ear or tinnitus.

This can occur due to varied reasons like:

  • Oldage.
  • Noise exposure.
  • Blood pressure medicines.
  • Local diseases in the ear.

It can occur without a known cause too.

I would advise you to get an audiometric testing done and share the report with me.

Avoid exposure to any loud noises.

If it is disturbing your sleep, use a high-speed fan or clock to mask the sounds.

Try not to concentrate on the sounds and you could take an anti-anxiety drug, after consulting your physician.

Hope these measures would help.

Do let me know or consult an ENT specialist online, if you have any further questions --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Can sound from a loudspeaker cause any effect on my eardrum?
Query: Hi doctor, I went to a chant few days back. There the loudspeaker was very loud. The very next day I noticed that there is ringing in my left ear. Now, it has been four days, but it has not gone. Can you help me? I am very scared. Has it caused any effect on my eardrum? Please see to it. Thank you.  Read Full »
Dr. Baidya Nath Majhi
ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. From your history of noise exposure and symptoms, it is suggestive of acoustic trauma. It occurs after a single exposure to very intense sound which cause damage to the organ of corti or damage the hair cells. Symptoms include ringing sensation in ear known as tinnitus...  Read Full »
 
Tinnitus worsening mom's anxiety. What might help her?
Query: Hello doctor,My mother is in a care home and is experiencing very loud tinnitus. She is becoming very stressed and anxious as this has been going on for months. We have asked her GP to help but it does not seem that anything can be done. She has had her ears cleared but this has not helped either. S...  Read Full »
Dr. Priyanka Aggarwal
Audiologist

Answer: Hello, Welcome to icliniq.com. Does she have any ear discharge too? What medicines has she been taking for hypertension? Revert with more information to an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist  Read Full »
 
There is no improvement with tinnitus post surgery. Why?
Query: Hello doctor, I am a 33 year old male. Two years back I had severe running nose and could not breathe through nose, especially during the night. Then, I was diagnosed with antrochoanal polyp in my right nose. After taking medications I no longer felt cold and running nose. However, my right nostril...  Read Full »
Dr. Alok Rathi
ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. The nasal blockage did not cause tinnitus and hence, it is not relieved. The FESS surgery (functional endoscopic sinus surgery) you had was for nasal blockage and its consequences of auditory tube blockage and middle ear fluid retention. Now after surgery, your nose i...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can transvaginal scan cause spotting during pregnancy?
Hi doctor, I have a history of recurrent early miscarriage (before seven weeks). Investigations pointed to high autoimm ...Read more »
My hairline has reduced. Should I opt for Ayurveda, homeopathy, or other alternative medicine?
Hello doctor, I am a 40-year-old male. For past five to six years my hairline has reduced drastically, a kind of patter ...Read more »
How to Grow Thick and Dark Eyelashes - Uses | Work | Effective | Precautions | Side Effects
Women use mascaras, artificial eyelashes, and a lot of other cosmetic products to make their eyelashes look long, thick, ...Read more »